MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE ACTIVE ANCHOR KIT; SCS ANCHOR

SALUDA MEDICAL PTY LTD EVOKE ACTIVE ANCHOR KIT; SCS ANCHOR
Model Number 102996
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient previously implanted with an evoke spinal cord stimulation (scs) system reported decrease in pain relief and unintended stimulation.The patient reported that they had been involved in physical activities, including lifting heavy objects.An x-ray was obtained which revealed migration of the right lead.A revision was performed and the evoke scs system was replaced.Therapy has been restored following the revision procedure.
 
Additional Manufacturer Narrative
The devices were discarded and are unavailable for analysis.A review of the x-ray confirmed lead migration.The reported changes in stimulation may be caused by the lead migration.The cause of lead migration could not be determined.The evoke scs system surgical guide states the following ¿the risks associated with the implantation and use of a spinal cord stimulation system include: lead migration or suboptimal placement, which may result in undesirable stimulation changes and may require surgery (including revision, explant, and replacement) as a result.¿.

Brand Name
EVOKE ACTIVE ANCHOR KIT
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key20584906
Report Number3021836309-2024-00050
Device Sequence Number8827747
Product Code LGW
UDI-Device Identifier09352307001718
UDI-Public09352307001718
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model Number102996
Device Catalogue Number3043
Device Lot Number9016723709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown